# SDR AALA20072392

- Difficulty date: December 6, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 49,027 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Inoperative
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP INFLIGHT T1085/06DEC - NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR SHOCK STRUT SEALS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
